Roger Fenn
Emeritus Reader
E:
T: +44 (0)1273 678104

Selected publications

Article

Bartholomew, Andrew, Fenn, Roger, Kamada, Naoko and Kamada, Seiichi (2018) Doodles on surfaces. Journal of Knot Theory and Its Ramifications, 27 (12). ISSN 0218-2165

Bartholomew, Andrew, Fenn, Roger, Kamada, Naoko and Kamada, Seiichi (2018) On Gauss codes of virtual doodles. Journal of Knot Theory and its ramifications, 27 (11). 1843013 - 1-26. ISSN 0218-2165

Bartholomew, Andrew and Fenn, Roger (2008) Quaternionic invariants of virtual knots and links. Journal of Knot Theory and Its Ramifications, 17 (2). pp. 231-251. ISSN 0218-2165

Fenn, Roger, Rourke, Colin and Sanderson, Brian (2007) The rack space. Transactions of the American Mathematical Society, 359 (2). pp. 701-740. ISSN 0002-9947